| Catalog Number |
LXMC15 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Dysphagia/ Odynophagia (1815)
| Date of Event |
02/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4), date sent: 2/16/2024.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information recieved: new log line 1: event details start date: un oct 2023.Alert date: 07- feb- 2024.Country of event: us.Model: lxmc15.Device lot number: 28038.Date of surgery: (b)(6) 2022.Adverse event term: dysphagia.Patient details patient identifier: (b)(6).Sex: female.Age (at time of consent): 50 years.Additional event details.Site awareness date: 05 feb 2024.End date: (b)(6) 2023.Severity: mild.Is the adverse event serious? no.Death: no.Life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: index.Intervention/treatment: none: no.Dilation performed: yes.Indicate type of dilation? mechanical.Diagnostic intervention: no.Diagnostic imaging: yes.Drug therapy: no.Observation: no.Linx explant: no.Other surgical intervention: no.Other intervention/treatment: no.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: n/a did this event result in the patient¿s discontinuation of the study? no.Updated log line 1: start date : un oct 2023 => un oct 2022.Updated log line 1: date of dilation : blank => (b)(6) 2023.Outcome : blank => recovered/resolved.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, dysphagia, relationship to study device: possible.(b)(6).
Additional Manufacturer Narrative
(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device (b)(4) number, and no non-conformances related to the malfunction were identified.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/18/2025.Additional information: updated.Log line: 1.Updated: severity: mild to moderate.